RE: WOW Cholesterol DROP
Posted Sunday, February 10, 2013 at 10:18 AM
Thank you Kiwi and Ronjenk for posting your links. I don't have a lot of faith in Health Canada and reading this blurb in their report on statins makes me feel like Dr. MacDougall is spot on - just another government agency in bed with Pharma:
"If you are on a statin and experience symptoms associated with increased blood sugar, such as severe frequent urination, thirst or hunger, you should contact your healthcare professional."
That statement is misleading and will make many many people think they are not at risk. Well, I'm here to tell you I have diabetes and have NEVER had SEVERE symptoms. In fact, the only sysmptom I have is on the end of a blood glucose strip after I monitor myself. Type 2 can be a silent disease - that's why so many are walking around with it and don't know. I find the above statement from Health Canada dangerous.
My LDL cholesterol is finally down in the normal range(1.97 mmol/L) and I am definitely going to be speaking with my doctor about getting off statins, too, for the very reason that they may be adversely affecting my blood sugar - which, by the way, isn't too terrible, but is higher than I'd like despite ongoing attempts at clean eating. Perhaps the statins are the cause!
All we are saying is "Give Peas a Chance"